| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Material Integrity Problem (2978); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error.Customer¿s blood glucose level was unknown.Customer reported that the battery cap gasket was missing.Customer reported that the display was hard to read in sunlight.Insulin pump was rejecting new batteries.The insulin pump will be returned for analysis.